# SDR HALA0600859

- Difficulty date: November 9, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 17,931 hours, 3,518 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - R BLD ISLN DISPLAYED R BLD ISLN VALVE LIGHT ON.  INSP RT ISOLATION VALVE CONNECTOR PLUG, CLEANED PLUG AND REINSTALLED.  CYCLED VALVE, VALVE OPS NML PER AMM 36-11-04-404-013.
